Re: "credible mendelian randomization studies:approaches for evaluating the instrumental variable assumptions"

Palmer, Tom M. and Ramsahai, Roland R. and Lawlor, Debbie A. and Sheehan, Nuala A. and Didelez, Vanessa (2012) Re: "credible mendelian randomization studies:approaches for evaluating the instrumental variable assumptions". American Journal of Epidemiology, 176 (5). 457-458; author reply 458. ISSN 0002-9262

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
American Journal of Epidemiology
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2700/2713
Subjects:
ID Code:
73919
Deposited By:
Deposited On:
18 Jun 2015 05:56
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:14